# SDR FDEA202306111108

- Difficulty date: June 11, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 55,203 hours, 29,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: A53978157224
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING COUPLING REPAIR FOUND ON STRINGER BTW FR   36~37, STGR 33L COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED   DATA:A300-600 SRM 53-10-14-201,PARA.4.A ,FIG.201 (SHEET 1),PAGE 203~206,THIS REPAIR IS   CLASSIFIED AS A MAJOR CATEGORY B REPAIR.  "MAJOR REPAIR"
